# SDR UHLA2013030400112

- Difficulty date: March 4, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 23,447 hours, 14,517 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - FWD SERVICE DOOR ARM CLOSING HANDLE LOWER FITTING GOUGED INSIDE BORE.  REMOVED AND REPLACED FWD SERVICE DOOR LOWER FITTING IAW SRM 51-40-02 AND 51-42-03.
